# SDR 96ZZZX5541

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N100S
- Make and model: Agusta A109C
- Aircraft serial: 7644
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 109031214101
- Condition: Broken
- Location: Nlg Lt Door
- Part time: 948 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT NOSE GEAR DOOR CAME IN CONTACT WITH THE NOSE WHEEL AND BROKE THE LEFT DOOR.  AGUSTA SB B.T. 109-84 REV A PERTAINS TO THIS SUBJECT, BUT WAS PREVIOUSLY PERFORMED ON THIS AIRCRAFT.  THIS REPAIR STATION HAS FOUND 2 OTHER AIRCRAFT (A109C) WITH B.T. 1090-84 REV 1 C/W THAT HAVE BROKEN THE LEFT NOSE GEAR DOOR.  FOUND THE NOSE STRUT NITROGEN CHARGE LOW.  THIS COULD BE THE CAUSE.  INSTALLED NEW LEFT NOSE GEAR DOOR.  SERVICED NOSE STRUT WITH HYDRAULIC FLUID AND NITROGEN.  PERFORMED RETRACTION/EXTENSION CHECK.
